# SDR GTIA2019090734603

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 5,982 hours, 2,501 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 AND L2 DOOR ASSIST BOTTLES NEED SERVICING. SERVICED R2 AND L2 DOOR ASSIST BOTTLES IAW AMM 52-22-00. LEAK CHECK GOOD.
